Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
tanglepants290

backpain w/ Accutane

I know that joint and muscle pain is a side effect of accutane, but i just want to make sure what i have is normal. Lately when I sit, lay down, or bend over my back has been hurting alot, but if i stay sitting, laying down or bent over for about a minute the pain dissapates. I was just wondering if this is normal, and what i can do or take to help with the back pain???

Share this post


Link to post
Share on other sites

Wow. I've never heard of back pain, just joint pain. That sucks.

Are you sure you didn't strain the muscles somehow?

(erm, not sure how a quote from another thread popped up there....sorry)

Share this post


Link to post
Share on other sites

Try taking odorless fish oil. It has natural anti-inflammatory properties and seems to lubricate the joints. It eliminated the back and joint pains i was having early in my course.

Share this post


Link to post
Share on other sites

yep i had that at the start but i eat a tin of mackeral with sunflower oil a day and its sortid it...

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×